Alert archive / New York / Special Marine Warnings in 2021

Special Marine Warning 35, NWS Buffalo, NY

July 6, 2021

NWS Buffalo, NY issued this special marine warning at Jul 6, 2021, 12:03 PM EDT. It was in force for 57 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 6, 2021, 12:03 PM EDT (16:03 UTC)
Expired
Jul 6, 2021, 1:00 PM EDT
In force
57 min
Issued by
NWS Buffalo, NY
Area
Storm-based polygon
Hail
0.75 in
Wind
40.0 mph

The radar

The Buffalo radar (KBUF), 115 km from the middle of the area, began a volume at 16:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 6, 12:12 PM EDTTSTM WND DMGIrondequoit, NYLARGE BRANCH FELL ONTO A HOUSE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 4.1 hours before the alert went out and 112 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Buffalo Intl Airport, NY at 12:00Z on 2021-07-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 997 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Buffalo Intl Airport, NY at 12:00Z on 2021-07-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 78 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
997 J/kg
Mixed-layer CIN
-69 J/kg
Mixed-layer LCL
868 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
78 m²/s²
0-3 km storm-relative helicity
64 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.6

Open this sounding in Storm Lab

The text

As transmitted.

715 
WHUS51 KBUF 061603
SMWBUF
LOZ043-061700-
/O.NEW.KBUF.MA.W.0035.210706T1603Z-210706T1700Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Special Marine Warning
National Weather Service Buffalo NY
1203 PM EDT Tue Jul 6 2021

The National Weather Service in Buffalo has issued a

* Special Marine Warning for...
  Lake Ontario from Charlotte to Sodus Bay...

* Until 100 PM EDT.

* At 1202 PM EDT, a severe thunderstorm was located near Ontario
  Beach, or 31 nm west of Sodus Bay, moving east at 35 knots.

  HAZARD...Wind gusts to 40 knots and large hail.

  SOURCE...Radar.

  IMPACT...Small craft could be damaged in briefly higher winds and 
           suddenly higher waves. Large hail could result in 
           structural damage.

* Locations impacted include...
  Irondequoit Bay, Ontario Beach, Pultneyville, and Ontario On The 
  Lake. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to safe harbor until hazardous weather passes.

&&

LAT...LON 4327 7772 4326 7777 4328 7780 4334 7697
      4324 7697 4323 7701 4325 7711 4325 7729
      4320 7756
TIME...MOT...LOC 1602Z 266DEG 34KT 4320 7766 

HAIL...>.75IN
WIND...40KTS

$$

Hitchcock
2 follow-up statements
218 
FZUS71 KBUF 061630
MWSBUF

Marine Weather Statement
National Weather Service Buffalo NY
1230 PM EDT Tue Jul 6 2021

LOZ043-061700-
/O.CON.KBUF.MA.W.0035.000000T0000Z-210706T1700Z/
1230 PM EDT Tue Jul 6 2021

...A SPECIAL MARINE WARNING REMAINS IN EFFECT UNTIL 100 PM EDT...

For the following areas...
  Lake Ontario from Irondequoit Bay to Sodus Bay...

At 1230 PM EDT, a severe thunderstorm was located near Ontario On The
Lake, or 20 nm west of Sodus Bay, moving east at 25 knots.

HAZARD...Wind gusts to 40 knots and large hail.

SOURCE...Radar indicated.

IMPACT...Small craft could be damaged in briefly higher winds and 
         suddenly higher waves. Large hail could result in 
         structural damage.

Locations impacted include...
Ontario On The Lake, and Pultneyville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to safe harbor until hazardous weather passes.

&&

LAT...LON 4330 7753 4334 7697 4324 7697 4323 7701
      4325 7711 4325 7729 4321 7752
TIME...MOT...LOC 1630Z 262DEG 27KT 4323 7742 

HAIL...>.75IN
WIND...40KTS

$$

Hitchcock
437 
FZUS71 KBUF 061700
MWSBUF

Marine Weather Statement
National Weather Service Buffalo NY
100 PM EDT Tue Jul 6 2021

LOZ043-061710-
/O.EXP.KBUF.MA.W.0035.000000T0000Z-210706T1700Z/
100 PM EDT Tue Jul 6 2021

...THE SPECIAL MARINE WARNING EXPIRED AT 100 PM EDT...

The affected areas were... 
  Lake Ontario from Irondequoit Bay to Sodus Bay...

The thunderstorm has weakened and no longer poses a significant
threat to boaters.

LAT...LON 4330 7753 4334 7697 4324 7697 4323 7701
      4325 7711 4325 7729 4321 7752
TIME...MOT...LOC 1700Z 266DEG 34KT 4325 7710 

$$

Hitchcock

What forecasters said that day

The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Buffalo, NY wrote its last area forecast discussion before this special marine warning went out at Jul 6, 10:11 AM EDT, 1 hour 52 minutes earlier.

Area forecast discussion, Jul 6, 10:11 AM EDT, 1 hour 52 minutes before
Area Forecast Discussion
National Weather Service Buffalo NY
1011 AM EDT Tue Jul 6 2021

.SYNOPSIS...
Very warm and humid conditions continue today ahead of a cold front.
Scattered showers and thunderstorms will increase by this afternoon
before fading this evening. Additional rounds of showers and
thunderstorms are expected Wednesday into Thursday as the front
moves through before stalling out.

&&

.NEAR TERM /THROUGH TONIGHT/...
The tail of a convectively-enhanced shortwave that produced
showers and thunderstorms over the North Country overnight is
interacting with a ribbon of higher H85 dewpoints and higher
PWATS to help generate a corridor of convection from the Niagara
Peninsula southward toward the Southern Tier. This afternoon,
as the cold front approaches and yet another convectively
enhanced shortwave drifts in from the central Great Lakes and
interacts with MLCAPES over 1000 J/kg, expect further increasing
coverage of showers and thunderstorms especially along and
south of the NYS Thruway into the Southern Tier and Finger
Lakes. Large scale shear weak at 20 kts or less, but low- level
shear and steeper low-level lapse rates appear sufficient enough
that stronger storms could produce damaging wind gusts. SPC
continues to highlight parts of our area for marginal to slight
risk of severe weather which given the above parameters looks
reasonable. Given the earlier timing of the wave, strongest
storms may end up developing just east of our area.

Other item of note is it will be another day of very warm and humid
conditions. H85 temps come down slightly compared to Monday at 16-
18C which should result in highs in the 89-91F range at the warmest.
These values combined with dewpoints near 70F will result in what we
have been looking at for a few days now, marginal heat index values
in the lower 90s to near 95F. Will mention lower 90s heat index
values in the Hazardous Weather Outlook, but will not issue a heat
advisory. Lower Genesee valley to northern Finger Lakes will see
warmest conditions.

Cold front makes it into the northern areas but not until late
tonight so expect another warm and humid night tonight with lows in
the upper 60s. Other than potential leftover convective activity
moving out of southern Ontario before decaying, subsidence behind
the shortwave moving through today and weak shortwave ridging will
keep thunderstorm activity in the evening at a minimum. However,
next shortwave trough moving through in wnw flow aloft will bring a
chance of showers and thunderstorms back to western NY late tonight.

&&

.SHORT TERM /WEDNESDAY THROUGH THURSDAY NIGHT/...
An active period is expected this midweek. To start on Wednesday a
frontal boundary will be stalled across our region. As fast moving
shortwaves aloft move across the Lower Great Lakes, the front
combined with daytime instability will bring chances for showers and
thunderstorms across the region. Instability is greatest south of
Lake Ontario, and will include thunder potential here, while to the
north across portions of Lake Ontario and the North Country, a
shallow northerly flow from a surface anticyclone will reduce the
low level buoyancy enough that thunder is not likely through the
daytime. The 0-6km Bulk Shear Values to the south of the front, and
where thunderstorms are possible are around 35 to 40 knots...that
combined with the 1000 to 1500 J/KG CAPE and strong Lapse Rates
could bring a few stronger thunderstorms as we head towards the late
afternoon and early evening hours. One inhibiting factor to showers
and thunderstorms Wednesday will be a wealth of dry air above 5K
feet. This will likely delay storms to later in the afternoon hours
and into the evening when deeper moisture arrives.

Shower and thunderstorms will remain possible Wednesday night with
the frontal boundary across WNY, and continued flow of shortwaves
aloft. To our west a more potent shortwave will dig a deeper trough
across the Central Great Lakes Wednesday Night. Meanwhile to our
south tropical system Elsa will be sending moisture northward, with
a deep plume of both Gulf of Mexico moisture and Elsa moisture
flowing northward ahead of this digging trough. This moisture will
arrive late Wednesday Night and through the day Thursday. Showers
and thunderstorms, of which some containing heavy downpours will be
upon our region. Overall severe threat will be lower on Thursday
than Wednesday with deep warm cloud depth of 12K feet, weaker lapse
rates (warmer air aloft) and tall skinny CAPE. The bigger threat may
actually be the heavy rain that any training clusters of heavier
showers and thunderstorms could bring localized flooding.

Shower and thunderstorm chances will remain Thursday Night, though
with the axis of deeper moisture now to our east activity will
produce lighter precipitation totals.

Wednesday temperatures will have a good deal of spread across our
region, with northern areas likely to remain in the upper 60s, with
the light northern wind...while to the south a lingering warm
airmass will bring temperatures into the 80s...with mid to upper 80s
possible in some of the Southern Tier valleys.

The increasing moisture Wednesday Night and southerly flow will
limit overnight cooling, with lows in the 60s. Thursday under thick
cloud cover highs will only rebound back into the 70s.

&&

.LONG TERM /FRIDAY THROUGH MONDAY/...
A trough will be overhead of the Northeastern United States heading
into Friday night. The trough will continue to allow a few
shortwaves to pass through. Additionally to start the period,
Tropical Storm Elsa will be engulfed into the main wave. Translating
the upper air pattern to the lower levels, the surface low
(associated with a shortwave trough) that crossed the area Thursday
and Thursday night will be placed across the White Mountains Friday
morning. Meanwhile, Tropical Storm Elsa will re-enter the Atlantic
Friday as a extratropical storm, per model guidance cyclone phase
space diagrams and deepen, due to a transition of energy from the
low to its north. Therefore Friday, expect a chance of showers
across the region with the best chances occurring across the eastern
most areas of the region.

The now extratropical storm will then move northeast Friday night
into Saturday, allowing for a short period of quiet weather due to
some brief ridging aloft. Another shortwave will then enter the
picture Saturday, which will act to pull the main longwave trough
east. This is where the model guidance becomes split, where the
ECMWF is quicker to pull east the later half of the weekend into the
early portions of next week. Sunday could end up dry across our
region with a weak surface high splitting the exiting trough to our
east, and warm frontal rains to our south. This high will not hold
long over our region, and rain showers from the south will reenter
the forecast for Monday.

Temperatures will range in the upper 70s to low 80s late this week
and into early next week, with an ever so slight warming trend from
day to day.

&&

.AVIATION /14Z TUESDAY THROUGH SATURDAY/...
Other than an isolated shower or thunderstorm from Southern Tier to
the Finger Lakes next couple hours, mostly dry weather is expected
rest of the morning. Thunderstorms will be possible again this
afternoon, again especially from the Southern Tier to the Finger
Lakes. Any thunderstorms will then diminish this evening, but more
thunderstorms are possible late tonight over far western NY,
including KBUF and KIAG.

Outlook...
Wednesday and Thursday...VFR to MVFR with likely showers and
thunderstorms.
Friday...Generally VFR with diminishing chances for showers.
Saturday...VFR. A chance of showers over the far west.

&&

.MARINE...
An approaching cold front will settle across the region late tonight
into Wednesday. Southwest winds ahead of the front will result in
choppy conditions across eastern portions of Lake Erie and Lake
Ontario. Winds up to 20 kts with gusts to 30 kts prompted the
issuance of marginal Small Craft Advisory on Lake Erie.

The approach of the front will generate some thunderstorms mainly
early this morning on Lake Erie then again late this afternoon into
early this evening over western sections of Lake Ontario and
possibly over Lake Erie. Primary hazards with the storms will be
gusty winds, heavy downpours and small hail.

&&

.BUF WATCHES/WARNINGS/ADVISORIES...
NY...None.
MARINE...Small Craft Advisory until 6 PM EDT this evening for LEZ040-
         041.

&&

SYNOPSIS...JLA
NEAR TERM...Fries/JLA
SHORT TERM...Thomas
LONG TERM...EAJ/Thomas
AVIATION...AR/JLA/RSH
MARINE...JLA
Hazardous weather outlook, Jul 6, 5:21 AM EDT, 6 hours 42 minutes before
Hazardous Weather Outlook
National Weather Service Buffalo NY
521 AM EDT Tue Jul 6 2021

NYZ003>005-013-014-070930-
Monroe-Wayne-Northern Cayuga-Livingston-Ontario-
521 AM EDT Tue Jul 6 2021

This Hazardous Weather Outlook is for portions of western and north
central New York.

.DAY ONE...Today and tonight.

The combination of temperatures near 90 degrees and high humidity
levels will result in heat index values into the lower 90s across the
Genesee Valley and Finger Lakes region this afternoon.

After isolated thunderstorms this morning, thunderstorms will
increase again across the area by this afternoon. The strongest
thunderstorms today will be capable of producing damaging wind
gusts, especially farther inland toward the Finger Lakes where
there is a slight risk for severe thunderstorms.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

NYZ001-002-006>008-010>012-019>021-085-070930-
Niagara-Orleans-Oswego-Jefferson-Lewis-Northern Erie-Genesee-Wyoming-
Chautauqua-Cattaraugus-Allegany-Southern Erie-
521 AM EDT Tue Jul 6 2021

This Hazardous Weather Outlook is for portions of western and north
central New York.

.DAY ONE...Today and tonight.

After isolated thunderstorms this morning, thunderstorms are expected
to increase across the area again by this afternoon. Stronger
thunderstorms today will be capable of producing gusty winds and
heavy rainfall and small hail. There is a marginal risk of severe
storms, especially from the Southern Tier to the western Finger
Lakes.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

LEZ020-040-041-LOZ030-042>045-062>065-SLZ022-024-070930-
Upper Niagara River and Buffalo Harbor-
Lake Erie nearshore waters from Ripley to Dunkirk-
Lake Erie nearshore waters from Dunkirk to Buffalo-
Lower Niagara River-
Lake Ontario nearshore waters from the Niagara River to Hamlin Beach-
Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay-
Lake Ontario nearshore waters from Sodus Bay to Mexico Bay-
Lake Ontario nearshore waters from Mexico Bay to the Saint Lawrence
River-
Lake Ontario open waters from the Niagara River to Hamlin Beach-
Lake Ontario open waters from Hamlin Beach to Sodus Bay-
Lake Ontario open waters from Sodus Bay to Mexico Bay-
Lake Ontario open waters from Mexico Bay to the Saint Lawrence River-
Saint Lawrence River from Cape Vincent to Ogdensburg-
Saint Lawrence River from Ogdensburg to Saint Regis-
521 AM EDT Tue Jul 6 2021

This Hazardous Weather Outlook is for the New York waters of Lake
Erie, Lake Ontario, and the Saint Lawrence River.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

JLA

In the hours before

Special weather statement, Jul 6, 10:42 AM EDT, 1 hour 21 minutes before
Special Weather Statement
National Weather Service Buffalo NY
1042 AM EDT Tue Jul 6 2021

NYZ001-002-010-011-061530-
Orleans-Genesee-Niagara-Northern Erie-
1042 AM EDT Tue Jul 6 2021

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN ERIE...SOUTHERN
NIAGARA...SOUTHERN ORLEANS AND WESTERN GENESEE COUNTIES...

At 1042 AM EDT, a strong thunderstorm was located near Lockport,
moving east at 40 mph.

Winds in excess of 40 mph are possible with this storm.

Locations impacted include...
North Tonawanda, Lockport, Batavia, Amherst, Pendleton, Pembroke,
Akron, Byron, Middleport, Oakfield, Sanborn, Shelby, Stafford,
Alabama, Elba, East Bethany, Cambria Center, Pendleton Center, Rapids
and Gasport.

This includes Interstate 90 between exits 48A and 48.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 4309 7900 4324 7880 4317 7802 4291 7808
TIME...MOT...LOC 1442Z 280DEG 34KT 4314 7876

Fries
Special weather statement, Jul 6, 10:51 AM EDT, 1 hour 12 minutes before
Special Weather Statement
National Weather Service Buffalo NY
1051 AM EDT Tue Jul 6 2021

NYZ019-061530-
Chautauqua-
1051 AM EDT Tue Jul 6 2021

...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN CHAUTAUQUA COUNTY...

At 1050 AM EDT, a strong thunderstorm was located near Findley Lake,
or 21 miles east of Erie, moving east at 40 mph.

Winds in excess of 40 mph are possible with this storm.

Locations impacted include...
Jamestown, Lakewood, Falconer, Findley Lake, Long Point State Park,
Jamestown West, Frewsburg, Chautauqua Institution, Chautauqua, Busti,
Gerry, Celoron, Mina, French Creek, Sherman, Panama, Bemus Point,
Stedman Corners, Niobe and Stow.

This includes Interstate 86 between exits 4 and 14.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 4216 7976 4223 7975 4220 7906 4200 7906
      4200 7941 4205 7976
TIME...MOT...LOC 1450Z 276DEG 36KT 4213 7967

Fries
Special weather statement, Jul 6, 11:24 AM EDT, 39 minutes before
Special Weather Statement
National Weather Service Buffalo NY
1124 AM EDT Tue Jul 6 2021

NYZ002-003-010-011-013-061615-
Livingston-Orleans-Genesee-Monroe-Northern Erie-
1124 AM EDT Tue Jul 6 2021

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN ERIE...NORTHERN
LIVINGSTON...SOUTH CENTRAL ORLEANS...GENESEE AND SOUTHERN MONROE
COUNTIES...

At 1124 AM EDT, a strong thunderstorm was located over Oakfield, or
near Batavia, moving east at 45 mph.

Winds in excess of 40 mph are possible with this storm.

Locations impacted include...
Batavia, Henrietta, Le Roy, Avon, Akron, Honeoye Falls, Byron,
Caledonia, Lima, Scottsville, Churchville, Oakfield, Hemlock, Mendon,
Riga, Rush, York, Stafford, Alabama and Livonia.

This includes the following highways...
 Interstate 390 between exits 8 and 12.
 Interstate 90 between exits 48A and 46.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 4305 7860 4309 7850 4308 7850 4309 7847
      4310 7846 4318 7827 4304 7746 4303 7749
      4295 7748 4294 7758 4292 7756 4287 7755
      4286 7755 4285 7759 4276 7759
TIME...MOT...LOC 1524Z 283DEG 37KT 4304 7823

Fries
Special weather statement, Jul 6, 11:55 AM EDT, 8 minutes before
Special Weather Statement
National Weather Service Buffalo NY
1155 AM EDT Tue Jul 6 2021

NYZ003-061630-
Monroe-
1155 AM EDT Tue Jul 6 2021

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL MONROE COUNTY...

At 1154 AM EDT, a strong thunderstorm was located over Spencerport,
or near Greece, moving east at 35 mph.

Winds in excess of 40 mph and penny size hail are possible with this
storm.

A separate Severe Thunderstorm Warning is in effect for the southern
portion of Monroe County.

Locations impacted include...
Rochester, Greece, Irondequoit, Chili, East Rochester, Webster,
Fairport, Brighton, Gates, Penfield, Spencerport, Churchville,
Charlotte, Pittsford, and North Chili.

If outdoors, consider seeking shelter inside a building.

LAT...LON 4311 7788 4324 7787 4328 7738 4306 7737
TIME...MOT...LOC 1554Z 267DEG 32KT 4319 7776

Hitchcock

The office that day

Everything else NWS Buffalo, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 5, 9:12 PM EDTSpecial Marine WarningBUF53 min
Jul 5, 9:25 PM EDTSevere Thunderstorm WarningBUFJefferson65 min
Jul 6, 12:26 AM EDTSpecial Marine WarningBUF94 min
Jul 6, 1:53 AM EDTSpecial Marine WarningBUF52 min
Jul 6, 1:54 AM EDTSpecial Weather StatementBUFOswego66 min
Jul 6, 2:42 AM EDTSpecial Weather StatementBUFOswego48 min
Jul 6, 4:55 AM EDTSmall Craft AdvisoryBUF13 hr
Jul 6, 10:42 AM EDTSpecial Weather StatementBUFGenesee48 min
Jul 6, 10:51 AM EDTSpecial Weather StatementBUFChautauqua39 min
Jul 6, 11:24 AM EDTSpecial Weather StatementBUFGenesee51 min
Jul 6, 11:32 AM EDTSevere Thunderstorm WarningBUFGenesee, Livingston, Monroe, Ontario, Orleans43 min
Jul 6, 11:55 AM EDTSpecial Weather StatementBUFMonroe35 min
Jul 6, 12:00 PM EDTSevere Thunderstorm WarningBUFMonroe, Wayne45 min
Jul 6, 12:21 PM EDTSevere Thunderstorm WarningBUFMonroe, Ontario, Wayne54 min
Jul 6, 12:29 PM EDTSevere Thunderstorm WarningBUFAllegany32 min
Jul 6, 12:42 PM EDTSevere Thunderstorm WarningBUFAllegany63 min
Jul 6, 12:48 PM EDTSpecial Weather StatementBUFNiagara57 min
Jul 6, 1:03 PM EDTSpecial Weather StatementBUFCayuga27 min
Jul 6, 1:10 PM EDTSpecial Weather StatementBUFOswego50 min
Jul 6, 1:36 PM EDTSevere Thunderstorm WarningBUFOswego27 min
Jul 6, 1:48 PM EDTSpecial Weather StatementBUFErie57 min
Jul 6, 2:16 PM EDTFlash Flood WarningBUFErie3 hr
Jul 6, 3:52 PM EDTSpecial Weather StatementBUFMonroe23 min
Jul 6, 4:26 PM EDTSpecial Weather StatementBUFWayne34 min
Jul 6, 4:52 PM EDTSpecial Weather StatementBUFErie38 min
Jul 6, 6:55 PM EDTSpecial Weather StatementBUFErie35 min
Jul 6, 7:29 PM EDTSpecial Weather StatementBUFWyoming46 min

Nearby

Special Marine Warnings in New York, 2021Every special marine warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.